MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SCR/2.0X14MM BONE CROSS PIN; IMPLANT

STRYKER LEIBINGER FREIBURG SCR/2.0X14MM BONE CROSS PIN; IMPLANT
Catalog Number 50-20414
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that one year after the surgery, the screws were broken.
 
Additional Manufacturer Narrative
Additional information: h6.Correction: d9, h3.Device evaluation: follow-up report submitted to document device evaluation results.The reported event was confirmed based on the visual inspection of the returned plate and screws.The fracture analysis revealed low cycle fatigue, forced rupture, and secondary cracks on the plate and screws, caused by excessive bending forces and resulting high traction.Despite proper implantation and patient compliance, the failure was mechanical in nature, with no material or procedural defects identified.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
SCR/2.0X14MM BONE CROSS PIN
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key20886713
Report Number0008010177-2024-00137
Device Sequence Number15646701
Product Code JEY
UDI-Device Identifier37613154184188
UDI-Public37613154184188
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number50-20414
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown